# SDR AALA2009052900013

- Difficulty date: May 29, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 29,475 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  RESECURED BATTERIES IN BATTERY PACKS.
